# SDR DXTA2025091104906

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000061
- Aircraft time: 4,122 hours, 2,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL PREFLIGHT TEST.  CHARGE FOR 60 MINUTES FOLLOWING QRH 25X TEST FAIL AGAIN AFTER 60 MIN CHARGE.   REMOVED CO PILOT AND PILOT SEATS GAINED ACCESS TO ALL 4 EMER BATTERIES CHECKED ALL CONNECTIONS FOR POWER WITH THE SUPPLY, ALL POWER CHECKS GOOD. PERFORMED 2 HOUR RECHARGE PROCEDURE AND AFTER RECHARGE COMPLETE PERFORMED OPS CHECK OF THE EMER LIGHT SYSTEM, AND PERFORMED TEST, !AW MM 33-50-00, AND 33-50Â·05, NO DEFECTS NOTED OPS CHECK GOOD. PERFORMED CLOSE UP OF ALL PANELS, AND INSTALLATION OF PILOT AND CO PILOT SEATS RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION.
